# SDR COMA0660645

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 27,679 hours, 24,382 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020327
- Condition: Cracked
- Location: Lws 53
- Part time: 27,679 hours, 24,382 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CHANNEL CRACKED AT LEFT WS 53.600 FWD OF HYDRAULIC SHIELD.  REPAIRED IAW EA 10-5720-01477.
